# SDR DALA2023120509970

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,422 hours, 30,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0698 L2 DOOR JAMMED. CORRECTIVE ACTION: PREFORMED OPS CHECK ON L2 DOOR PER B757 AMM 52-11. OPS CHECKS NORMAL. ACOK FOR SERVICE. (4323966)
